# SDR COMA9630160

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6055T19P04
- Condition: Leaking
- Location: Rt Eng
- Part time: 20,148 hours
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL SMELL IN AIRCRAFT AFTER TAKEOFF.  REPLACED THE RT ENGINE FUEL CONTROL UNIT.  PART TOTAL CYCLES, 23,980.
